Request file

Review/Citation:  Medková, Dagmar, Varnhorn, W. The planar Dirichlet problem for the Stokes equations. emMathematical Methods in the Applied Sciences. /em 2011, 34(9), 1097-1109. ISSN 0170-4214

Requested document:  Medkova2.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *